A diametric theorem for edges

Ahlswede R, Khachatrian L (2000)
JOURNAL OF COMBINATORIAL THEORY SERIES A 92(1): 1-16.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF COMBINATORIAL THEORY SERIES A
Band
92
Zeitschriftennummer
1
Seite
1-16
ISSN
PUB-ID

Zitieren

Ahlswede R, Khachatrian L. A diametric theorem for edges. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2000;92(1):1-16.
Ahlswede, R., & Khachatrian, L. (2000). A diametric theorem for edges. JOURNAL OF COMBINATORIAL THEORY SERIES A, 92(1), 1-16.
Ahlswede, R., and Khachatrian, L. (2000). A diametric theorem for edges. JOURNAL OF COMBINATORIAL THEORY SERIES A 92, 1-16.
Ahlswede, R., & Khachatrian, L., 2000. A diametric theorem for edges. JOURNAL OF COMBINATORIAL THEORY SERIES A, 92(1), p 1-16.
R. Ahlswede and L. Khachatrian, “A diametric theorem for edges”, JOURNAL OF COMBINATORIAL THEORY SERIES A, vol. 92, 2000, pp. 1-16.
Ahlswede, R., Khachatrian, L.: A diametric theorem for edges. JOURNAL OF COMBINATORIAL THEORY SERIES A. 92, 1-16 (2000).
Ahlswede, Rudolf, and Khachatrian, Levon. “A diametric theorem for edges”. JOURNAL OF COMBINATORIAL THEORY SERIES A 92.1 (2000): 1-16.